# SDR UALA2011010600086

- Difficulty date: January 6, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 32,092 hours, 13,326 cycles
- Engine: Iae V2527A5
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Dragging
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKES DRAGGING. NR 3 BRAKE 935 DEG. BRAKE 820 DEG.  LEFT SIDE 250 DEG.  FOUND NR 3 MLG TIRE FLAT DUE TO BRAKE FIRE.  REPLACED NR 3 AND NR 4 MLG TIRE ASSYS.  OFF TIRE ASSYS DELIVERED TO STORES FOR QUARINTINE.
